If you need an accessible version of this item please contact JSTOR User Support

On the Convergence of Stability Constants

Rolf Dieter Grigorieff
SIAM Journal on Numerical Analysis
Vol. 23, No. 4 (Aug., 1986), pp. 832-836
Stable URL: http://www.jstor.org/stable/2157624
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Convergence of Stability Constants
Preview not available

Abstract

The stability constants of finite difference schemes approximating linear mth order integro-differential equations are shown to converge to their continuous counterparts.

Page Thumbnails

  • Thumbnail: Page 
832
    832
  • Thumbnail: Page 
833
    833
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836